Ms. Aguirre

Replace With Teacher Name

Contact Info

Image result for kindergarten

Email: Shanise.Aguirre@ops.org

Office Number: (402) 734-7574

Biography

                                            Image result for kindergarten

My name is Ms. Aguirre and I am a Kindergarten teacher.  I am so excited to start this school year off strong!  We are going to have a wonderful school year filled with lots of learning and fun.

Let me tell you a little about myself. I graduated from the University of South Dakota in 2013 with a degree in Elementary Education (K-8) and Early Childhood Education (Birth-K) with a specialty in Kindergarten Education. This is my fifth year as a teacher and fourth year in Kindergarten.

I wanted to take some time to explain how my classroom functions in reference to behavior management, snack and other daily happenings. Sometimes it can be difficult to understand what your child is doing at school, so hopefully these explanations will help you communicate with your child about their day. After reading this, if you should have questions, please feel free to stop by or call and ask.

 Breakfast

Students will enter through the northeast doors to grab their Grab-N-Go breakfast. Breakfast starts at 8:30 and will be eaten in the classroom with me and will end promptly at 8:55.  I ask you to allow your child to practice independence during this time. Let your child hang up their own coat/ backpack and open their own breakfast!

 Behavior Management

Each child has a stop light located in the classroom. Each child will start off each day on the GREEN light. This indicates that the student is on task. If a student is not doing his/her job, I will ask the student to clip down to the YELLOW light. If a child clips down to the YELLOW light, they have received a verbal warning and now they have broken a rule twice. The next move is to the RED light. Each student always has a chance to clip back to GREEN if their behavior changes throughout the day. If a child should clip down to the RED light, they have received the maximum number of warnings. A note may be sent home explaining to the parent/ guardian what happened that day. Clipping down to the RED light will result in a disciplinary action that fits the situation. This can result in missing a few minutes of recess or playtime. Like I stated before, a child always has a chance to clip back to the GREEN light based on their behavior.

I strongly encourage your family to ask about the school day and what color light they ended on for the day.

Daily Folders

Daily folders will be sent home in your student’s backpack. These folders will travel between school and home each day. It is important to check your child’s folder every day to find notes from me, homework projects and important papers. You will also find your child’s specialist calendar in their daily folder along with any event happenings for that month like field trips and no school days. Please encourage your child to take responsibility for their folder and to remember to bring it to school EVERY DAY!

 Snacks

We have afternoon healthy snacks provided to us by OPS a couple days a week. This is an opportunity for your little ones to try different kinds of fruits and vegetables. There is no need to send snack to school!

 Rest Time 

Students will have quite time after lunch on the carpet in the classroom. This is a time for little ones to read, write and participate in small group interventions. This is a way for students to explore quiet activities to do without sleeping. Students may bring small light blankets to rest with during this time. Please keep stuffed animals and toys at home.

 Dismissal

Students will be dismissed at 4:05 and will exit through the southeast doors near Educare. Please let me know how your child will be picked up after school!

 

 

Schedule


Image result for kindergarten

2017-2018 School Year Schedule

 Opening/ Calendar/ Bear News/ Bathroom Breaks (10 minutes) 8:50-9:00

 Literacy (120 minutes) 9:00-11:00

 Science/ Social Studies (15 minutes) 11:00-11:15

 Lunch 11:15-11:55 (para duty: 11:15- 11:45/ teacher duty: 11:45-11:55)

                          Teacher’s Lunch 11:15-11:45

 Para’s Lunch 11:45-12:15

 Bathroom Break 11:55-12:05

 Science/ Social Studies (15 minutes) 12:05- 12:20 

                        Days 1 and 6 Art

                        Days 2 and 7 Computers

                        Days 3 and 8 Library (with Baker’s class)

                        Days 4 and 9 Music

                        Days 5 and 10 P.E.

 Specials (50 minutes) 12:20- 1:10

 Rest Time (30 minutes) 1:10-1:40

 Math (70 minutes) 1:40-2:50

 Writing (50 minutes- 5 minutes) 2:50- 3:40

 Play Time/ Recess 3:40- 4:00

Pack and Leave 4:00-4:05